Turkish Journal of Electrical Engineering and Computer Sciences
Robust stability of linear uncertain discrete-time systems with interval time-varying delay
This paper presents a robust stability problem for linear uncertain discrete-time systems with interval time-varying delay and norm-bounded uncertainties. First, a necessary and sufficient stability condition is obtained by employing a well-known lifting method and switched system approach for nominal discrete-time delay systems. Both the stability method of checking the characteristic values inside the unit circle and a Lyapunov function-based stability result are taken into consideration. Second, a simple Lyapunov--Krasovskii functional (LKF) is selected, and utilizing a generalized Jensen sum inequality, a sufficient stability condition is presented in the form of linear matrix inequalities. Third, a novel LKF is proposed together with the use of a convexity approach in the LKF. Finally, the proposed method is extended to the case when the system under consideration is subject to norm-bounded uncertainties. Three numerical examples are introduced to illustrate the effectiveness of the proposed approach, along with some numerical comparisons.
Discrete-time systems, time-varying delay, norm-bounded uncertainties, robust stability, lifting method, Lyapunov--Krasovskii functional, linear matrix inequalities
PARLAKÇI, MEHMET NUR ALPASLAN
"Robust stability of linear uncertain discrete-time systems with interval time-varying delay,"
Turkish Journal of Electrical Engineering and Computer Sciences: Vol. 22:
3, Article 11.
Available at: https://journals.tubitak.gov.tr/elektrik/vol22/iss3/11
Computer Engineering Commons, Computer Sciences Commons, Electrical and Computer Engineering Commons